HIGHER WEIGHTS AND GENERALIZED MDS CODES
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
We study codes meeting a generalized version of the Singleton bound for higher weights. We show that some of the higher weight enumerators of these codes are uniquely determined. We give the higher weight enumerators for MDS codes, the Simplex codes, the Hamming codes, the first order Reed-Muller codes and their dual codes. For the putative [72, 36, 16] code we find the i-th higher weight enumerators for i = 12 to 36. Additionally, we give a version of the generalized Singleton bound for non-linear codes.
Abstract
We study codes meeting a generalized version of the Singleton bound for higher weights. We show that some of the higher weight enumerators of these codes are uniquely determined. We give the higher weight enumerators for MDS codes, the Simplex codes, the Hamming codes, the first order Reed-Muller codes and their dual codes. For the putative [72, 36, 16] code we find the i-th higher weight enumerators for i = 12 to 36. Additionally, we give a version of the generalized Singleton bound for non-linear codes.
참고문헌 (19)
- code, "IEEE Trans. Inform. Theory", 2007, 2567~2571
- J. Cannon, "An Introduction to Magma" (1994), University of Sydney
- S. T. Dougherty, "Higher weights and graded rings for binary self-dual codes", Discrete Appl. Math., 128(1), pp.121~143 (2003)
- S. T. Dougherty, "Higher weights of codes from projective planes and biplanes", Math. J. Okayama Univ., 49, pp.149~161 (2007)
- S. T. Dougherty, "MDR codes over Zk", IEEE Trans. Inform. Theory, 46(1), pp.265~269 (2000)
- "Bounds on the minimum distance of linear codes"[URL]
- T. Helleseth, "The weight distribution of irreducible cyclic codes with block length n1((ql − 1)", N), 1977, pp.18(2), 179~211
- H. Horimoto, "A Singleton bound for linear codes over quasi-Frobenius rings", Proceedings of the 13th International Symposium on Applied Algebra, Algebraic Algorithms, and Error-Correcting Codes, pp.51~52 (1999)
- W. C. Huffman, "Fundamentals of Error-Correcting Codes" (2003), Cambridge University Press
- T. Kløve, "Support weight distribution of linear codes, A collection of contributions in honour of Jack van Lint", Discrete Math., 106, pp.311~316 (1992)
- F. J. MacWilliams, "The Theory of Error-Correcting Codes I, II, North-Holland Mathematical Library, Vol. 16" (1977), North-Holland Publishing Co.
- G. McGuire, "The weight enumerator of the code of the projective plane of order 5", Geom. Dedicata, 73(1), pp.63~77 (1998)
- H. G. Schaathun, "Duality and support weight distributions", IEEE Trans. Inform. Theory, 50(5), pp.862~867 (2004)
- J. Simonis, "The effective length of subcodes, Appl. Algebra Engrg", Comm. Comput., 5(6), pp.371~377 (1994)
- M. A. Tsfasman, "Geometric approach to higher weights", IEEE Trans. Inform. Theory, 41(6), pp.1564~1588 (1995)
- L. R. Vermani, "Elements of Algebraic Coding Theory, Chapman and Hall Mathematics Series" (1996), Chapman and Hall, Ltd.
- V. K. Wei, "Generalized Hamming weights for linear codes", IEEE Trans. Inform. Theory, 37(5), pp.1412~1418 (1991)
